Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 236, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Nov 17, 2015, 2:35 AM CST for Cowley County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 2:35 AM CST (08:35 UTC)
- Expired
- Nov 17, 2015, 3:00 AM CST
- In force
- 25 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cowley County, KS
The radar
The Wichita radar (KICT), 72 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 1:48 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
087 WUUS53 KICT 170835 SVRICT KSC035-170900- /O.NEW.KICT.SV.W.0236.151117T0835Z-151117T0900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 235 AM CST TUE NOV 17 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 300 AM CST * AT 235 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF DOUGLASS TO 11 MILES SOUTHWEST OF CEDAR VALE...MOVING NORTHEAST AT 65 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... ARKANSAS CITY...WINFIELD...UDALL...BURDEN...DEXTER...ATLANTA... ROCK...CAMBRIDGE...STROTHER FIELD AIRPORT...MAPLE CITY AND WINFIELD CITY LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3747 9654 3700 9654 3702 9712 3747 9712 TIME...MOT...LOC 0835Z 214DEG 56KT 3743 9698 3700 9668 HAIL...<.75IN WIND...60MPH $$ KETCHAM
2 follow-up statements
343
WWUS53 KICT 170851
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
251 AM CST TUE NOV 17 2015
KSC035-170900-
/O.CON.KICT.SV.W.0236.000000T0000Z-151117T0900Z/
COWLEY KS-
251 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CST
FOR COWLEY COUNTY...
AT 251 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LEON TO 6 MILES NORTH OF CEDAR VALE...MOVING
NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...BURDEN...DEXTER...ATLANTA...ROCK...CAMBRIDGE AND WINFIELD
CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3747 9654 3700 9654 3711 9682 3731 9705
3747 9712
TIME...MOT...LOC 0851Z 214DEG 56KT 3763 9681 3720 9651
HAIL...<.75IN
WIND...60MPH
$$
KETCHAM460
WWUS53 KICT 170856
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
256 AM CST TUE NOV 17 2015
KSC035-170906-
/O.EXP.KICT.SV.W.0236.000000T0000Z-151117T0900Z/
COWLEY KS-
256 AM CST TUE NOV 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR COWLEY COUNTY WILL EXPIRE AT
300 AM CST...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3747 9654 3700 9654 3711 9682 3731 9705
3747 9712
TIME...MOT...LOC 0853Z 214DEG 56KT 3763 9681 3720 9651
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 2:17 AM CST, 18 minutes earlier.
Area forecast discussion, Nov 17, 2:17 AM CST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 217 AM CST TUE NOV 17 2015 .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 217 AM CST TUE NOV 17 2015 MAIN CONCERN IS CONVECTIVE TRENDS THRU MIDDAY...THEN CHANCES IN THE COLDER AIR WRAPPING AROUND BACK SIDE OF SYSTEM LATER TODAY/TONIGHT. LINEAR CONVECTION ALONG THE I-135 CORRIDOR AT 08Z WILL CONTINUE TO MOVE RAPIDLY NORTH-NORTHEAST THRU DAWN ACROSS EASTERN PORTIONS OF THE FORECAST AREA. OBSERVATIONAL TRENDS CONTINUE TO SUPPORT A SLOWER EVOLUTION OF THE DEEPENING/OCCLUDING CYCLONE AS IT MOVES NORTHEAST ACROSS THE AREA TODAY AND TONIGHT. THE DEVELOPING MID LEVEL DRY SLOT IS STILL EXPECTED TO ROTATE NORTHEAST ACROSS SOUTH CENTRAL KANSAS DURING THE MORNING AND INTO SOUTHEAST KANSAS BY THIS AFTERNOON. UNTIL THEN...STRONG TO MARGINALLY SEVERE STORMS CAN STILL BE EXPECTED ALONG THE ADVANCING SURFACE FRONT/DRY-LINE AS IT MOVES INTO SOUTHEAST KANSAS THIS MORNING. A SMALL AREA OF LOW-TOPPED CONVECTION MAY ALSO DEVELOP CLOSER TO THE UPPER LOW CENTER AS IT MOVES ACROSS CENTRAL KANSAS ALONG THE I-70 CORRIDOR DURING THE EARLY AFTERNOON AS WELL. THIS MAY BE FOLLOWED BY A PERIOD OF LIGHT RAIN OR MIXED PRECIP ON THE BACK SIDE OF THE DEPARTING SYSTEM AS COLDER AIR BEGINS TO ADVECT ACROSS THE AREA TONIGHT. THIS IS REFLECTED WELL IN THE GOING FORECAST WITH LITTLE CHANGE NEEDED. DRY AND SEASONABLY COOL WEATHER IS EXPECTED ON WEDNESDAY AS THE UPPER LOW PULLS NORTH AWAY FROM THE REGION. THE DEPARTING SYSTEM WILL BE ABSORBED INTO THE DEVELOPING LONGWAVE UPPER TROF ACROSS THE NORTH CENTRAL CONUS INTO THURSDAY WITH SLIGHTLY COOLER AIR ACROSS THE AREA. DARMOFAL .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 217 AM CST TUE NOV 17 2015 A FAIRLY SIGNIFICANT AND EXPANSIVE LONGWAVE UPPER TROF WILL ENVELOP MUCH OF THE CENTRAL AND EASTERN CONUS LATE IN THE WEEK...WITH MUCH COLDER AIR TO AFFECT THE AREA. THIS IS IN THE SPIRIT OF THE GOING FORECAST. KED && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1134 PM CST MON NOV 16 2015 LOW CLOUDS WILL CONTINUE TO LINGER ACROSS THE REGION THROUGH THE NIGHT TIME HOURS AND SHOULD BEGIN TO SCATTER OUT FROM WEST TO EAST TUESDAY MORNING. MEANWHILE...A LINE OF SHOWERS AND THUNDERSTORMS WILL MARCH EASTWARD ACROSS THE REGION OVERNIGHT AND SHOULD EXIT SOUTHEAST KANSAS BY MID TUESDAY MORNING. A COLD FRONT WILL PUSH SOUTHWARD INTO CENTRAL KANSAS DURING THE AFTERNOON AND REACH SOUTHERN KANSAS TUESDAY EVENING. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 63 39 62 33 / 30 30 10 0 HUTCHINSON 62 37 61 31 / 30 30 10 0 NEWTON 62 38 58 32 / 40 30 10 0 ELDORADO 63 39 59 33 / 60 20 10 0 WINFIELD-KWLD 63 39 61 35 / 50 20 0 0 RUSSELL 57 34 57 28 / 40 50 10 0 GREAT BEND 56 35 58 29 / 40 40 10 0 SALINA 63 38 58 31 / 40 40 10 0 MCPHERSON 62 37 59 31 / 30 30 10 0 COFFEYVILLE 66 42 63 37 / 100 20 10 0 CHANUTE 65 41 60 34 / 100 20 10 0 IOLA 65 41 59 34 / 100 20 10 0 PARSONS-KPPF 66 42 60 35 / 100 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Nov 16, 11:56 PM CST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1156 PM CST MON NOV 16 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-180600- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1156 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS WILL MOVE EASTWARD ACROSS THE REGION DURING THE OVERNIGHT HOURS. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTH CENTRAL THROUGH 3 AM...WITH DAMAGING WINDS AS THE MAIN SEVERE WEATHER RISK. THE LINE OF THUNDERSTORMS WILL MOVE EASTWARD INTO SOUTHEAST KANSAS LATE TONIGHT...WITH A FEW STRONG STORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS MAY LINGER INTO TUESDAY MORNING OVER SOUTHEAST KANSAS...HOWEVER STRONG OR SEVERE STORMS ARE NOT EXPECTED. RAIN MAY MIX WITH LIGHT SNOW TUESDAY NIGHT...MAINLY ALONG AND WEST OF A LINE FROM ELLSWORTH TO GREAT BEND. LITTLE OR NO ACCUMULATION IS EXPECTED. VERY HIGH GRASSLAND FIRE DANGER IS POSSIBLE ON WEDNESDAY AFTERNOON...GENERALLY ALONG AND WEST OF THE KANSAS TURNPIKE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Nov 16, 11:02 PM CST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1102 PM CST MON NOV 16 2015 KSZ032-047-170530- RUSSELL KS-BARTON KS- 1102 PM CST MON NOV 16 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... RUSSELL COUNTY IN CENTRAL KANSAS... NORTHERN BARTON COUNTY IN CENTRAL KANSAS... * UNTIL 1130 PM CST * AT 1101 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF LURAY TO 8 MILES NORTH OF HOISINGTON...AND MOVING NORTHEAST AT 80 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... RUSSELL...LUCAS...GORHAM...LURAY...DORRANCE...BUNKER HILL... PARADISE...GALATIA...SUSANK...WALDO...MILBERGER...WILSON LAKE... RUSSELL AIRPORT AND WILSON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3912 9902 3913 9849 3868 9849 3856 9903 TIME...MOT...LOC 0501Z 227DEG 69KT 3909 9895 3865 9878 KETCHAM
Special weather statement, Nov 17, 12:11 AM CST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1211 AM CST TUE NOV 17 2015
KSZ050-067-082-170715-
KINGMAN KS-RENO KS-RICE KS-
1211 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
RENO COUNTY IN SOUTH CENTRAL KANSAS...
RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 115 AM CST
* AT 1209 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES
WEST OF SYLVIA TO 8 MILES WEST OF NASHVILLE...AND MOVING NORTHEAST
AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...LYONS...KINGMAN...SOUTH HUTCHINSON...STERLING...
NICKERSON...PRETTY PRAIRIE...LITTLE RIVER...NORWICH...CHASE...
ARLINGTON...CUNNINGHAM...TURON...PARTRIDGE...SYLVIA...ALDEN...
PLEVNA...ABBYVILLE...RAYMOND AND NASHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3739 9846 3844 9847 3846 9793 3817 9793
3817 9779 3739 9781
TIME...MOT...LOC 0609Z 216DEG 38KT 3796 9874 3747 9857
KETCHAMSpecial weather statement, Nov 17, 12:25 AM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1225 AM CST TUE NOV 17 2015 KSZ091-170700- HARPER KS- 1225 AM CST TUE NOV 17 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... HARPER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 100 AM CST * AT 1223 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER ATTICA...MOVING NORTH AT 55 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ANTHONY...HARPER...ATTICA...BLUFF CITY...DANVILLE...FREEPORT... RUNNYMEDE...CORWIN AND CRYSTAL SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3707 9835 3738 9835 3738 9780 3705 9780 TIME...MOT...LOC 0623Z 196DEG 49KT 3723 9820 KETCHAM
Special weather statement, Nov 17, 1:22 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
122 AM CST TUE NOV 17 2015
KSZ050-051-067-068-082-083-092-170800-
SEDGWICK KS-HARVEY KS-KINGMAN KS-MCPHERSON KS-SUMNER KS-RENO KS-
RICE KS-
122 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
MCPHERSON COUNTY IN CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
RENO COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 200 AM CST
* AT 120 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
EAST OF NICKERSON TO 5 MILES NORTHWEST OF BURRTON TO NEAR CONWAY
SPRINGS...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...HUTCHINSON...DERBY...NEWTON...MCPHERSON...HAYSVILLE...
WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...MULVANE...
GODDARD...LYONS...HESSTON...MAIZE...KINGMAN...CLEARWATER...SOUTH
HUTCHINSON...STERLING AND CHENEY.
LAT...LON 3701 9766 3737 9767 3739 9819 3849 9823
3859 9738 3818 9737 3816 9716 3700 9716
TIME...MOT...LOC 0720Z 245DEG 50KT 3816 9798 3806 9776 3739 9771
KETCHAMSpecial weather statement, Nov 17, 1:48 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
148 AM CST TUE NOV 17 2015
KSZ049-170830-
SALINE KS-
148 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 230 AM CST
* AT 145 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF BROOKVILLE TO NEAR LINDSBORG...AND MOVING NORTHEAST AT 65
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SALINA...ASSARIA...GYPSUM...BROOKVILLE...SMOLAN...NEW CAMBRIA...
GLENDALE...FALUN...KIPP...BRIDGEPORT AND SALINA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3895 9737 3893 9737 3893 9738 3891 9737
3862 9737 3861 9792 3895 9792
TIME...MOT...LOC 0745Z 238DEG 55KT 3887 9789 3857 9772
KETCHAMSpecial weather statement, Nov 17, 2:04 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
204 AM CST TUE NOV 17 2015
KSZ051>053-068-069-083-092-093-170900-
SEDGWICK KS-CHASE KS-HARVEY KS-MCPHERSON KS-MARION KS-SUMNER KS-
BUTLER KS-COWLEY KS-
204 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
CHASE COUNTY IN EAST CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 300 AM CST
* AT 202 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
EAST OF LINDSBORG TO NEAR GEUDA SPRINGS...AND MOVING NORTHEAST AT
55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...NEWTON...MCPHERSON...EL DORADO...ARKANSAS CITY...
WINFIELD...ANDOVER...HAYSVILLE...AUGUSTA...WELLINGTON...PARK
CITY...VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...ROSE HILL...
HESSTON...LINDSBORG AND MAIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3700 9760 3861 9766 3861 9695 3850 9693
3850 9653 3700 9653
TIME...MOT...LOC 0802Z 225DEG 47KT 3855 9752 3710 9722
KETCHAMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 10:37 PM CST | Severe Thunderstorm Warning | ICT | Barton, Russell | 23 min |
| Nov 16, 11:02 PM CST | Special Weather Statement | ICT | Russell | 28 min |
| Nov 17, 12:11 AM CST | Special Weather Statement | ICT | Kingman, Reno, Rice | 64 min |
| Nov 17, 12:25 AM CST | Special Weather Statement | ICT | Harper | 35 min |
| Nov 17, 12:43 AM CST | Severe Thunderstorm Warning | ICT | Harper, Sumner | 47 min |
| Nov 17, 1:22 AM CST | Special Weather Statement | ICT | Harvey, Kingman, McPherson, Reno, Rice, Sedgwick and 1 more | 38 min |
| Nov 17, 1:48 AM CST | Special Weather Statement | ICT | Saline | 42 min |
| Nov 17, 2:04 AM CST | Special Weather Statement | ICT | Butler, Chase, Cowley, Harvey, McPherson, Marion and 2 more | 56 min |
| Nov 17, 2:54 AM CST | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood | 66 min |
| Nov 17, 3:16 AM CST | Special Weather Statement | ICT | Montgomery, Wilson, Woodson | 59 min |
| Nov 17, 3:50 AM CST | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 25 min |
| Nov 17, 3:56 AM CST | Special Weather Statement | ICT | Woodson | 34 min |
| Nov 17, 4:23 AM CST | Special Weather Statement | ICT | Labette, Neosho | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.